# SDR A6WA200740041

- Difficulty date: January 31, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE INFLIGHT, FAILED AT ZERO.  PERFORMED EXTERNAL VISUAL INSPECTION OF EACH OUTBOARD FLAP, NO EVIDENCE OF TWISTING, SQUEEZING OR ABNORMAL DEFORMATIONS, RESET.  UPON INSPECTION OF THE FECU FOUND LEFT BPSU SENSOR FAULT ERROR CODES.  REMOVED AND REPLACED LT BPSU.  BRAKE AND POS SENSOR UNIT P/N 855D10011, S/N 1878. (M)
